Circular symmetry and stationary-phase approximation
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 43-59
@incollection{AST_1985__131__43_0,
     author = {Atiyah, Michael F.},
     title = {Circular symmetry and stationary-phase approximation},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {43-59},
     zbl = {0578.58039},
     mrnumber = {816738},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__131__43_0}
}
Atiyah, Michael F. Circular symmetry and stationary-phase approximation, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 43-59. http://www.numdam.org/item/AST_1985__131__43_0/

1. L. Alvarez-Gaumé, Supersymmetry and the Atiyah-Singer index theorem, Commun. Math. Phys. 90 (1983), 161-173. | Article | MR 714431 | Zbl 0528.58034

2. M. F. Atiyah and R. Bott, The moment map and equivariant cohomology. Topology (to appear). | MR 721448 | Zbl 0521.58025

3. M. F. Atiyah, R. Bott and V. K. Patodi, On the heat equation and the index theorem, Inventiones Mathematicae 19 (1973) , 279-330. | Article | MR 650828 | Zbl 0257.58008

4. M. F. Atiyah and I. M. Singer, The index of elliptic operators III, Ann. of Math. 87 (1968), 546-604. | Article | MR 236952 | Zbl 0164.24301

5. M. F. Atiyah and I. M. Singer, The index of elliptic operators V, Ann. of Math. 93 (1971), 139-149. | Article | MR 279834 | Zbl 0212.28603

6. J. J. Duistermaat and G. J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase-space, Invent. Math. 69 (1982), 259-269. | Article | MR 674406 | Zbl 0503.58015

7. J. J. Duistermaat and G. J. Heckman, Addendum preprint Utrecht, 1982.

8. E. Getzler, Pseudo differential operators on supermanifolds and the Atiyah-Singer index theorem, Harvard University preprint 1983. | MR 728863 | Zbl 0543.58026

9. V. K. Patodi, An analytic proof of the Riemann-Roch-Hirzebruch theorem for Kähler manifolds, J. Diff. Geom. 5 (1971), 251-283. | Article | MR 290318 | Zbl 0219.53054

10. A. Pressley, The energy flow on the loop space of a compact Lie group, J. London Math. Soc. (2), 26 (1982), 557-566. | Article | MR 684568 | Zbl 0508.58011

11. D. Ray and I. M. Singer, R-torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971) 145-210. | Article | MR 295381 | Zbl 0239.58014

12. E. Witten, Supersymmetry and Morse theory, J. Diff. Geom. 17 (1982), 661-692. | Article | MR 683171 | Zbl 0499.53056